SIAM Journal on Applied Mathematics
Using singular perturbation methods, the existence and stability of traveling wave solutions for a density-dependent selection migration model in population genetics is proved. Single locus and two alleles are assumed, and it is also assumed that the fitnesses of the heterozygotes in the population axe close to but below those of the homozygotes. Unlike previous models, this paper does not assume that the population is in Hardy-Weinberg equilibrium.
First Page Number
Last Page Number
© 1994, SIAM Publications.
Dockery, J. D., & Lui, R. (1994). Existence and Stability of Traveling-Wave Solutions for a Population Genetic Model via Singular Perturbations. SIAM Journal on Applied Mathematics, 54(1), 231-248. http://dx.doi.org/10.1137/S0036139992239388